# SDR EIA2004138

- Difficulty date: October 21, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,121 hours, 19,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 360 RT STRINGER 15-16 RT, FOUND WEB OF LOWER FRAME CRACKED.  FABRICATED AND INSTALLED REPAIR PER ECRA 470-53-267-2.
